RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Davydova, Yu A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:45
Abstract pages:142
Full texts:20
References:20

http://www.mathnet.ru/eng/person111724
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. I. S. Lyubutin, A. G. Gavriliuk, Yu. A. Davydova, A. G. Ivanova, I. A. Trojan, S. N. Sulyanov, S. S. Starchikov, S. N. Aksenov, K. V. Glazyrin, “Equation of state and structural phase transitions in iron-based Ba$_3$TaFe$_3$Si$_2$O$_{14}$ langasite at high hydrostatic pressures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 100:12 (2014),  904–912  mathnet  elib; JETP Letters, 100:12 (2014), 798–806  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019